# SDR AALA201511059006

- Difficulty date: November 3, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 63,529 hours, 23,660 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000600
- Part serial: MDG1112
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON LT MLG, REAR PINTLE PIN.  REPLACED PINTLE PIN IAW AMM 32-11-41-400-001-A.
